Journal article icon

Journal article

Genetic hypotheses for schizophrenia.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1192/bjp.191.2.180

Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Psychiatry
Role:
Author
Journal:
British journal of psychiatry : the journal of mental science More from this journal
Volume:
191
Issue:
2
Pages:
180
Publication date:
2007-08-01
DOI:
EISSN:
1472-1465
ISSN:
0007-1250
Language:
English
Keywords:
Pubs id:
pubs:470807
UUID:
uuid:fb5ee3d1-ca9a-4cb5-948a-c1d8d71518e2
Local pid:
pubs:470807
Source identifiers:
470807
Deposit date:
2014-07-08

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP